# SDR C2XA10RI044

- Difficulty date: March 21, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 23,342 hours, 17,480 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2710 - DCA - FLIGHT CREW REPORTED LAV SMOKE INDICATION ON EICAS DURING DESCENT.  CREW PERFORMED SYSTEM RESET SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
